Translator Disclaimer
2018 Nonzero positive solutions of a multi-parameter elliptic system with functional BCs
Gennaro Infante
Topol. Methods Nonlinear Anal. 52(2): 665-675 (2018). DOI: 10.12775/TMNA.2017.060

Abstract

We prove, by topological methods, new results on the existence of nonzero positive weak solutions for a class of multi-parameter second order elliptic systems subject to functional boundary conditions. The setting is fairly general and covers the case of multi-point, integral and nonlinear boundary conditions. We also present a non-existence result. We provide some examples to illustrate the applicability of our theoretical results.

Citation

Download Citation

Gennaro Infante. "Nonzero positive solutions of a multi-parameter elliptic system with functional BCs." Topol. Methods Nonlinear Anal. 52 (2) 665 - 675, 2018. https://doi.org/10.12775/TMNA.2017.060

Information

Published: 2018
First available in Project Euclid: 27 November 2017

zbMATH: 07051685
MathSciNet: MR3915656
Digital Object Identifier: 10.12775/TMNA.2017.060

Rights: Copyright © 2018 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 2 • 2018
Back to Top